ناشر تخصصی کنفرانس های ایران

لطفا کمی صبر نمایید

Publisher of Iranian Journals and Conference Proceedings

Please waite ..
Publisher of Iranian Journals and Conference Proceedings
Login |Register |Help |عضویت کتابخانه ها
Paper
Title

Olanzapine Overdose in a Pin Point Pupil with Altered Sensorium

Year: 1396
COI: JR_PJMT-6-3_005
Language: EnglishView: 139
متن کامل این Paper منتشر نشده است و فقط به صورت چکیده یا چکیده مبسوط در پایگاه موجود می باشد.
توضیح: معمولا کلیه مقالاتی که کمتر از ۵ صفحه باشند در پایگاه سیویلیکا اصل Paper (فول تکست) محسوب نمی شوند و فقط کاربران عضو بدون کسر اعتبار می توانند فایل آنها را دریافت نمایند.

Buy and Download

متن کامل (فول تکست) این مقاله منتشر نشده و یا در سایت موجود نیست و امکان خرید آن فراهم نمی باشد.

Authors

Naresh Midha - All India Institute Of Medical Sciences, Jodhpur (RAJ), India
Arup Misra - Senior Resident, Department of Pharmacology, AIIMS Jodhpur, Rajasthan, India
Vivek Chhabra - Senior Resident, Department of General Medicine, AIIMS Jodhpur, Rajasthan, India
Gopal Bohra - Assistant Professor, Department of General Medicine, AIIMS Jodhpur, Rajasthan, India

Abstract:

Background:Olanzapine is a highly tolerable and easily affordable atypical antipsychotic drug which has been commonly prescribed in both inpatient and outpatient settings for several mental disorders. Olanzapine overdose is commonly seen in psychiatric patients, who attempt suicide by intoxicating themselves with their own prescribed medications. Increased olanzapine use is associated with increased incidence of overdosing. Case Presentation:We are reporting a case of olanzapine overdosage as a cause of pinpoint pupils and altered sensorium with exclusion of other differentials. The mainstay of managementof olanzapine overdose is general supportive and symptomatic measures. Discussion: Pinpoint pupils with altered sensorium and agitation are always an alarming situation for a clinician, because of differentials like organophosphorus poisoning, pontine hemorrhage and opium overdosing. Due to olanzapine overdosage, similar clinical picture can be confusing in the emergency department and early identification of such cases is helpful to decrease the risk of fatality. Conclusion: This case highlights the significance of olanzapine overdosing as a differential diagnosis for patients presented with altered sensorium and pinpoint pupils in the emergency department. Olanzapine overdosage is associated with high morbidity and mortality. Although there is no specific antidote for olanzapine overdose, appropriate history, assessment and early diagnosis are very useful for the better outcome.

Keywords:

Paper COI Code

This Paper COI Code is JR_PJMT-6-3_005. Also You can use the following address to link to this article. This link is permanent and is used as an article registration confirmation in the Civilica reference:

https://civilica.com/doc/890616/

How to Cite to This Paper:

If you want to refer to this Paper in your research work, you can simply use the following phrase in the resources section:
Midha, Naresh and Misra, Arup and Chhabra, Vivek and Bohra, Gopal,1396,Olanzapine Overdose in a Pin Point Pupil with Altered Sensorium,https://civilica.com/doc/890616

مراجع و منابع این Paper:

لیست زیر مراجع و منابع استفاده شده در این Paper را نمایش می دهد. این مراجع به صورت کاملا ماشینی و بر اساس هوش مصنوعی استخراج شده اند و لذا ممکن است دارای اشکالاتی باشند که به مرور زمان دقت استخراج این محتوا افزایش می یابد. مراجعی که مقالات مربوط به آنها در سیویلیکا نمایه شده و پیدا شده اند، به خود Paper لینک شده اند :

  • Volavka J, Citrome L. Oral antipsychotics for the treatment of ...
  • No author]. Zyprexa product monograph. Toronto: Eli Lilly Canada Inc; ...
  • Angothu H, Bandari JB, Soma MR. Olanzapine overdose presenting with ...
  • Ciszowski K, Sein Anand J,Wilimowska J, Jawien W. Laboratory investigations ...
  • Palenzona S, Meier PJ, Kupferschmidt H, Rauber Luethy C. The ...
  • Chue P, Singer P. A review of olanzapine-associated toxicity and ...
  • Bajaj V, Comyn DJ. Norepinephrine in the treatment of olanzapine ...
  • Yurtlu BS, Hanci V, Gur A,Turan IO. Intravenous lipid infusion ...
  • Research Info Management

    Certificate | Report | من نویسنده این مقاله هستم

    اطلاعات استنادی این Paper را به نرم افزارهای مدیریت اطلاعات علمی و استنادی ارسال نمایید و در تحقیقات خود از آن استفاده نمایید.

    Share this page

    More information about COI

    COI stands for "CIVILICA Object Identifier". COI is the unique code assigned to articles of Iranian conferences and journals when indexing on the CIVILICA citation database.

    The COI is the national code of documents indexed in CIVILICA and is a unique and permanent code. it can always be cited and tracked and assumed as registration confirmation ID.

    Support